| Model Number |
Ø8X 30MM BC IF SCRW, VENTED |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the screw broke off when implanted.The implanted part remained inside the patient and the broken part was retrieved.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.